07 Feb 2019
Hey everybody,

Over the last 7 years this forum has grown exponentially. With your help, We have created a community of Kratom enthusiasts to come together and discuss the industry. The traffic that this site has received has been exciting but also overwhelming. All the while the site grew a little out of date. Over the last few weeks we have updated the platform of the Forum as well as the face of the forum. CHECK OUT THAT NEW LOGO!!! sweet right?!


We could use your help though...
Read More...
You guessed it! This section is for general discussion that may or may not have anything to do with Kratom.
  • Page:
  • 1

TOPIC: Kanna And Dayquil

Kanna And Dayquil 4 months 3 weeks ago #33542

  • Thefrogshateme
  • Thefrogshateme's Avatar Topic Author
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 543
  • Karma: 15
  • Thank you received: 671
I've been taking Dayquil. I had a dose of kanna this morning and just took another dose. I felt a little funny and looked up Dayquil and it also raises serotonin levels and now I am scared to death
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kanna And Dayquil 4 months 3 weeks ago #33543

  • Laurie
  • Laurie's Avatar
  • Away
  • Administrator
  • Administrator
  • Have a better day!
  • Posts: 4320
  • Karma: 92
  • Thank you received: 4180
Frogs,

What will we do with you?

Please don’t mix herbs with toxic stuff.

I still don’t know why you are using kanna, since you are always fatigued...

Except that it affects everyone differently.

DayQuil? Really? Sorry, but I gotta laugh AND seriously sympathize.

I would be scared to death if all I consumed was Dayquil. On its own! What on earth brought on that idea?

Lovingly yours,

Laurie
Laurie

Please Log in or Create an account to join the conversation.

Kanna And Dayquil 4 months 3 weeks ago #33545

  • Thefrogshateme
  • Thefrogshateme's Avatar Topic Author
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 543
  • Karma: 15
  • Thank you received: 671
Dayquil raises serotonin levels and so dose kanna. Once they're both raised together you get serotonin syndrome. I've taken Dayquil 3 times in 24 hours and my second dose of kanna felt a little funny so I spit it out
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kanna And Dayquil 4 months 3 weeks ago #33546

  • Laurie
  • Laurie's Avatar
  • Away
  • Administrator
  • Administrator
  • Have a better day!
  • Posts: 4320
  • Karma: 92
  • Thank you received: 4180
LOL LOL

Ok, seriously. DO NOT MIX DayQuil with any antidepressants. Here are the symptoms of Serotonin Syndrome. I have no idea why you’re taking kanna or Dayquil, much less, both. If you have these symptoms, go directly to the ER and take your kanna and Dayquil with you so they can be safely discarded after you’ve been seen:

Symptoms may include:

Irritation, restlessness
Nausea and vomiting
Diarrhea
Fast heartbeat
High blood pressure
Rapid changes in blood pressure
Hallucinations
Increased body temperature
Loss of coordination
Overactive reflexes
When diagnosing Serotonin toxicity, practitioners consider the patient’s history of medication use, physical examination, and exclusion of other neurological disorders.

Doctors typically diagnose an individual with Serotonin Syndrome when the patient is taking a drug that changes the body’s Serotonin levels and when the person shows at least three of the following signs of Serotonin Syndrome:

Agitation
Diarrhea
Heavy sweating not associated with physical activity
Fever
Mental status changes, including as confusion or a mild form of mania known as hypomania
Muscle spasms, otherwise known as myoclonus
Overactive reflexes, also known as hyperreflexia
Shivering
Tremor
Uncoordinated movements, known as ataxia
Laurie

Please Log in or Create an account to join the conversation.

Last edit: by Laurie.

Kanna And Dayquil 4 months 3 weeks ago #33547

  • Thefrogshateme
  • Thefrogshateme's Avatar Topic Author
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 543
  • Karma: 15
  • Thank you received: 671
But do you think I'm over reacting?
I've read all the articles and nothing tells how much of something causes this.
Also, I've been sick that's why I've been taking Dayquil. Not to get high >_> and I take kanna for the main reason to take kanna

Please Log in or Create an account to join the conversation.

Last edit: by Thefrogshateme.

Kanna And Dayquil 4 months 3 weeks ago #33548

  • Laurie
  • Laurie's Avatar
  • Away
  • Administrator
  • Administrator
  • Have a better day!
  • Posts: 4320
  • Karma: 92
  • Thank you received: 4180
Yes, I think you are having a bit of a panic attack and I apologize for giggling.

Don’t take any more of one of those. Or both.
Dayquil is NOT mandatory cold medication. Kanna was not prescribed by a dr.

I think this is a good teaching opportunity because Dayquil does NOT say on the bottle, “DO NOT MIX WITH ANTIDEPRESSANTS” and perhaps it should.

The kanna is optional and may stimulate your panic. I would only use kanna on days you are not going to take OTC medications. Or refrain from taking OTC meds on days you already took kanna.

Kanna is a great herb, but it’s best if treated with RESPECT. It IS an antidepressant and it DOES have interactions that - kratom for example - does not.

I would recommend avoiding most potentiators for kratom while using kanna as well.

Kanna is much more likely to cause health problems than kratom. Interesting how the FDA is allowing Kanna, phenibut :-o and countless other herbs to be handled by Americans without any fuss at all.

So far.

They’ve gone after kava and now they’re trying to kill vaping nicotine to save their buddies in the tobacco industry. The FDA should learn to ADAPT and make NEW rich friends...

Please try to get some SLEEP, Frogs. If you become violently ill, go to the ER please. Like I said, take the suspect substances WITH YOU to be noted by the dr and eventually returned or possibly discarded.

I’m sorry there is not more I can say to calm you down. That panic attack may keep you from resting well tonight :-(
Laurie

Please Log in or Create an account to join the conversation.

Last edit: by Laurie.
  • Page:
  • 1
Moderators: kemppaulh
Time to create page: 0.048 seconds

Forum Support

If you're interested in advertising on the site or having any trouble with any function of the forum, please drop us a line.

Contact Us